# SDR UPS03240065

- Difficulty date: January 6, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK INDICATION IN 2 HOLES BS 950 L/H HOLES LOCATED ON ROWS 2ND FRO M FWD EDGE OF FITTING AND 2ND HOLES FROM BOTTOM OF SPLICE PLATE JUST  BELOW STR. 6     L/H BS 950 BULKHEAD FITTING REPLACED IAW EO B727-5310-3012 & DRAWING  65C18332 AND 2MIT65C15732-25
